Gap probabilities for the cardinal sine

Jorge Antezana, Jeremiah Buckley, Jordi Marzo, Jan-Fredrik Olsen

Research output: Contribution to journalArticlepeer-review

7 Citations (SciVal)


We study the zero sets of random analytic functions generated by a sum of the cardinal sine functions which form an orthonormal basis for the Paley-Wiener space. As a model case, we consider real-valued Gaussian coefficients. It is shown that the asymptotic probability that there is no zero in a bounded interval decays exponentially as a function of the length. (C) 2012 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)466-472
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 2012

Subject classification (UKÄ)

  • Mathematics


  • Gaussian analytic functions
  • Paley-Wiener
  • Gap probabilities


Dive into the research topics of 'Gap probabilities for the cardinal sine'. Together they form a unique fingerprint.

Cite this